MAUDE Adverse Event Report: AESCULAP AG LIGATURE CLIP 12 MAG.= 144 PCS.; LIGATION / VESSEL CLIPS

AESCULAP AG LIGATURE CLIP 12 MAG.= 144 PCS.; LIGATION / VESSEL CLIPS
Model Number PL572T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap ag that a ligature clip (part # pl572t) was used during a robotic prostatectomy procedure performed on (b)(6) 2021.According to the complainant, during the procedure, the clips were found to be defective.Reportedly, several clip-on cartridges were used, but failed to function properly.The procedure was able to be continued and completed after changing to a different batch of clips.An additional medical intervention was necessary.The adverse event is filed under aag reference (b)(4).Involved components: pl530r - clip applier/remover angle d:12.5/350mm - lot: unknown.Pl530r - clip applier/remover angle d:12.5/350mm - lot: unknown.
 
Additional Manufacturer Narrative
Involved components: pl530r - clip applier/remover angle d:12.5/350mm - lot: unknown.Pl530r - clip applier/remover angle d:12.5/350mm - lot: unknown.Investigation results: visual investigation: the investigation was carried out visually and microscopically with the digital microscope and the digital-camera.We made a visual inspection of the products and we detected that the date for maintenance of pl510r was not observed.The parts of pl522r have been mixed up, the maintenance date of only one part of the product was not observed.Furthermore the products were send to the quality assurance of the production department for further analysis.Based on the investigation results of the quality assurance of the production department: no error can be detected on the production side.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The root cause specific risk cannot be identified due to the raoot cause,which we can not finally concluded.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
Involved components: pl530r - clip applier/remover angle d:12.5/350mm - lot: unknown.Pl530r - clip applier/remover angle d:12.5/350mm - lot: unknown.

Brand Name
LIGATURE CLIP 12 MAG.= 144 PCS.
Common Device Name
LIGATION / VESSEL CLIPS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11308926
Report Number9610612-2021-00084
Device Sequence Number1165282
Product Code FZP
UDI-Device Identifier04038653341856
UDI-Public4038653341856
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2025
Device Model NumberPL572T
Device Catalogue NumberPL572T
Device Lot Number52642790
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PL530R; PL530R
Outcome Attributed to Adverse Event Required Intervention;